# SDR A6WA2022092658309

- Difficulty date: September 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 40,608 hours, 39,181 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 17008115
- Part serial: 00163
- Condition: Faulted
- Location: Lt Mlg
- Part time: 11,738 hours, 27,304 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED GEAR DISAGREE AND LH MLG INDICATED RED ON SELECTION OF GEAR DOWN. APROX 1500 FT. CW QRH LH MLG REMAINED UNSAFE. CW TOWER FLYBY. GEAR APPEARED TO BE DOWN AND LOCKED. EMERG GEAR HANDLE WAS PULLED.  LANDED WITHOUT INCEIDENT. AFTER LANDING NOTED THE PROX SYS FAULT STATUS MSG APPEARED.  TAXIED TO THE GATE UNEVENTFUL GEAR APPEARS TO BE DOWN AND LOCKED.PUT GEAR PINS IN CHOCKED AC MAX BTMS  ON LOB 6.ALL 3 INDICATIONS REMAIN  ***AIRCRAFT REMOVED FROM SERVICE *** R/R LH MLG SIDE STAY PER AMM 32-32 OPS AND LEAK CHECK GOOD.
